# SDR REXA2018100100912

- Difficulty date: September 13, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342694S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT STA 280 AND LBL 9 O/B WL 79 FOUND CRACKED. RECEIVED NEW ANGLE PN: CC670-34-269-4S, TAG# B20860 LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-11 INSTALLATION OF NEW ANGLE TO BE ACCOMPLISHED ON W/O 1016131 ZONE 1000 ITEM 0122 SN 6528544 SM-107
